# SDR UPS05844159

- Difficulty date: February 22, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 26,689 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, AFT CARGO BS 1420 LT CUSP, APROX LBL 60 ON FWD SIDE OF FRAME, SEVERE CORROSION UNDER & AROUND NUTCLIPS APPROX .5 INCH DIA SEAT TRACK.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-2-3.  REMOVED AND REPLACED SEAT TRACK SECTION AND INSTALLED SPLICES STA 1410 TO 1430 LBL 60 IAW 53-2-3 FIG 8A, 51-1-20D AND 51-3-0.
